# SDR 2000UALA00407

- Difficulty date: July 8, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 7,528 hours, 2,547 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL SMELL AND HAZE IN CABIN.  OPERATED PACKS WITH APU, NO ODOR.  CHECKED APU FOR LEAKS AND ODORS, CHECKED INTERIOR LIGHTS, RELAMPED INOP LIGHTS TO ENSURE NO BALLAST WERE BAD.  CHECKED HISTORY, NONE FOUND.  OPERATED PACKS FOR 3 HOURS, NO SMELLS.
